Journal Article

Scattering Theory and Banach Space Valued Singular Integrals

Alexander Pushnitski and Alexander Volberg

in International Mathematics Research Notices

Volume 2014, issue 20, pages 5667-5696
Published in print January 2014 | ISSN: 1073-7928
Published online July 2013 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1093/imrn/rnt137
Scattering Theory and Banach Space Valued Singular Integrals

Show Summary Details

Preview

We give a new sufficient condition for existence and completeness of wave operators in an abstract scattering theory. This condition generalizes both trace class and smooth approaches to the scattering theory. Our construction is based on estimates for the Cauchy transforms of operator-valued measures.

Journal Article.  5830 words.  Illustrated.

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.